×

Found 291 Documents (Results 1–100)

The regularity problem for geodesics of the control distance. (English) Zbl 1433.53054

“Bruno Pini” Mathematical Analysis Seminar 2018. Papers from the seminar, University of Bologna, Bologna, Italy, 2018. Bologna: Università di Bologna, Alma Mater Studiorum. 137-146 (2018).
MSC:  53C17 49K30 28A75
PDFBibTeX XMLCite
Full Text: DOI

Approximation of the one-parameter family of Dirichlet problems for higher-order elliptic-type equations with discontinuous nonlinearities in the resonance case. (English. Russian original) Zbl 1287.35016

Math. Notes 90, No. 3, 451-454 (2011); translation from Math. Zametki 90, No. 3, 467-469 (2011).
MSC:  35J40 35J30
PDFBibTeX XMLCite
Full Text: DOI

Solubility of a class of second-order integro-differential equations with monotone non-linearity on a semi-axis. (English. Russian original) Zbl 1209.47024

Izv. Math. 74, No. 5, 1069-1082 (2010); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 74, No. 5, 191-204 (2010).
MSC:  47G20 47H30 34G20
PDFBibTeX XMLCite
Full Text: DOI

Regularity results for minimizers of integral functionals with nonstandard growth in Carnot-Carathéodory spaces. (English) Zbl 1189.49058

MSC:  49N60 49K27
PDFBibTeX XMLCite
Full Text: DOI Link

Fields of extremals and sufficient conditions for the simplest problem of the calculus of variations in \(n\)-variables. (English) Zbl 1182.49019

Buttazzo, Giuseppe (ed.) et al., Variational analysis and aerospace engineering. Proceedings of the Erice workshop, Erice, Italy, September 8–16, 2007. New York, NY: Springer (ISBN 978-0-387-95856-9/hbk; 978-0-387-95857-6/ebook). Springer Optimization and Its Applications 33, 75-89 (2009).
MSC:  49K15
PDFBibTeX XMLCite
Full Text: DOI

On existence of integrable solutions of a functional integral equation under Carathéodory conditions. (English) Zbl 1168.45005

MSC:  45G10 47H10
PDFBibTeX XMLCite
Full Text: DOI

A non-resonant multi-point boundary value problem of Neumann-Dirichlet type for a \(p\)-Laplacian type operator. (English) Zbl 1069.34013

Ladde, G.S.(ed.) et al., Dynamic systems and applications. Volume 4. Proceedings of the 4th international conference, Morehouse College, Atlanta, GA, USA, May 21–24, 2003. Atlanta, GA: Dynamic Publishers (ISBN 1-890888-00-1/hbk). 439-442 (2004).
MSC:  34B10 34B15
PDFBibTeX XMLCite

Existence of \(2^n\) periodic solutions of a system of \(n\) differential equations of first order. (English. Russian original) Zbl 1081.34509

J. Math. Sci., New York 121, No. 4, 2576-2584 (2004); translation from Zap. Nauchn. Semin. POMI 284, 247-262 (2002).
MSC:  34B15
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software